Preference for Gradual Resolution of Uncertainty

Ahlbrecht, Martin ; Weber, Martin

Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Theory and Decision
Volume: 43
Issue number: 2
Page range: 167-185
Place of publication: Dordrecht [u.a.]
Publishing house: Springer
ISSN: 0040-5833 , 1573-7187
Publication language: English
Institution: Business School > ABWL u. Finanzwirtschaft, insbes. Bankbetriebslehre (Weber 1993-2017)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item